Uniform convergence in some limit theorems for multiple particle systems

Gine, Evarist, Giné, Evarist, Wellner, Jon A. . Stochastic Processes and their Applications 1997. 72 :47-72

Locate this article in:

Bibtex

@article{CIS-144749,
  Author = {Gine, Evarist and Giné, Evarist and Wellner, Jon A.},
  Title = {Uniform convergence in some limit theorems for multiple particle systems},
  Journal = {Stochastic Processes and their Applications},
  Volume = {72},
  Year = {1997},
  Pages = {47--72},
  Keywords = {Central limit theorem, Brownian motion, Empirical process}
}

Similar articles